RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 3, Pages 472–491 (Mi zvmmf1720)  

This article is cited in 4 scientific papers (total in 4 papers)

Sharp error estimates of vector splitting methods for the heat equation

S. B. Zaitseva, A. A. Zlotnik

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (2586 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:3, 448–467

Bibliographic databases:

UDC: 519.633.6
MSC: Primary 65M15; Secondary 65M06, 35K05, 65Y05
Received: 19.02.1998

Citation: S. B. Zaitseva, A. A. Zlotnik, “Sharp error estimates of vector splitting methods for the heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 39:3 (1999), 472–491; Comput. Math. Math. Phys., 39:3 (1999), 448–467

Citation in format AMSBIB
\Bibitem{ZaiZlo99}
\by S.~B.~Zaitseva, A.~A.~Zlotnik
\paper Sharp error estimates of vector splitting methods for the heat equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 3
\pages 472--491
\mathnet{http://mi.mathnet.ru/zvmmf1720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683579}
\zmath{https://zbmath.org/?q=an:0970.65099}
\elib{http://elibrary.ru/item.asp?id=13321833}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 3
\pages 448--467


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1720
  • http://mi.mathnet.ru/eng/zvmmf/v39/i3/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Zaitseva, A. A. Zlotnik, “On some properties of the alternating triangular vector method for the heat equation”, Russian Math. (Iz. VUZ), 43:7 (1999), 1–9  mathnet  mathscinet  zmath  elib
    2. Matus P.P., Rybak I.V., “Monotone difference schemes for nonlinear parabolic equations”, Differ Equ, 39:7 (2003), 1013–1022  mathnet  crossref  mathscinet  zmath  isi  scopus
    3. A. D. Lyashko, E. M. Fedotov, “Correctness of double-layer multicomponent difference schemes for nonlinear hyperbolic equations”, Russian Math. (Iz. VUZ), 60:9 (2006), 47–54  mathnet  mathscinet
    4. Abrashina-Zhadaeva N.G., Romanova N.S., “Multicomponent vector decomposition schemes for the solution of multidimensional problems of mathematical physics”, Differ Equ, 42:7 (2006), 941–953  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:177
    Full text:56
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019